# SDR SWIA200515598

- Difficulty date: September 24, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 8,448 hours, 7,229 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 1116
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 5,252 hours, 361 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH 2 INOP STATUS MSG.  REPLACED HSTA, MCU IAW AMM 27-42-01 AND 27-42-05.  OPERATIONAL CHECK GOOD IAW AMM 27-40-00, 27-41-00.
